# SDR ASAA2022021237422

- Difficulty date: February 12, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 34,677 hours, 11,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CAB LT AFTER START. GROUNDED - YES. PERFORMED CABIN TEMP CONTROLLER BITE CHECK REF B737-900 AMM 21-61-00-700-806-002 FOUND FAULT MSG FOR (FLT DECK TRIM VALVE) ON CONTROLLER #2 , CLEARS AFTER RESET CURRENTLY NO ACTIVE FAULTS.
